| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient had primary hip arthroplasty.Subsequently, the patient was revised, and the head and liner were explanted.No additional information is available.
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4, h6.The following sections were corrected: d10.D10: cat# 650-1162 lot# 3189489 delta cer fem hd 32/0mm t1.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A radiograph was provided.Review of the available records identified the following: left total hip arthroplasty exhibiting perioperative standard position and alignment later dislocates superiorly.On the baseline perioperative x-ray small heterotopic ossifications are present lateral to the hip, which may be to sequela of old hip capsular injury.A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.